So I took my abilify this morning, but I forgot to take my side effects pill with it (artane). For the last three hours of work, my eyes just kept rolling upward and certain sounds kept getting stuck in my head. I couldn’t even understand what people were saying to me because I could only focus on the sounds they were making.
If I stop taking abilify, will this stay permanently? I don’t want to stop this medication because it does work very well to suppress my psychosis, but I’m scared of having to feel that feeling every day for the rest of my life!
It was miserable. Anyone have any experience with extrapyramidal side effects like this one?
What is A&E? 1515151515151515
Accidents and emergency. I think you need to
See someone before you consider taking your second dose
But as long as I take my side effects pill (anticholinergic) I don’t have this problem at all. When I got home from work I took it and felt much better within 20 minutes.
So your pdoc is aware of it ? In that case please ignore me I wasn’t aware b
You need to bring this up to your doctor immediately, it sounds very concerning.
Yeah, I think ish is right. She knows the abilify makes me pace a lot, but she doesn’t know about the eye troubles, the blurred vision and looking up.
In North America - the EMERGENCY ROOM - ER
I would let your doctor know what happened to you.
Continue taking the Artane with it.
Contact him/her ASAP.
I got td from abilify. I saw a nurse who noticed it and had me stop it immediately and got me to see the pdoc immediately. The symptoms went away mostly thankfully. Now for the most part all I have if a very minor lip pursing that happens when I’m tired, sick or stressed. I hope you see your pdoc very soon.
I don’t take abilify, but I do go on skype sometimes. And one emojis there messes with my eyes and makes them feel like they’re going all over the place.
Luckily for me the only side effects I get from Abilify is sexual dysfunction and numbed emotions.
Make sure you take your medication for side effects.
The eye rolling is dangerous. Tell your doctor about changing antipsychotics or stick to taking your medication for side effects.
Moonbeam had that problem when responding to me for a while. But on a more serious note when I was put on meds there was a while when my eyes would go crosseyed and my vision would get blurry. Could happen when I was driving though. Still drove even though it was dangerous.